Continuous families of isospectral metrics on simply connected manifolds.

Schueth, Dorothee

Annals of Mathematics. Second Series (1999)

  • Volume: 149, Issue: 1, page 287-308
  • ISSN: 0003-486X

How to cite

top

Schueth, Dorothee. "Continuous families of isospectral metrics on simply connected manifolds.." Annals of Mathematics. Second Series 149.1 (1999): 287-308. <http://eudml.org/doc/121075>.

@article{Schueth1999,
author = {Schueth, Dorothee},
journal = {Annals of Mathematics. Second Series},
keywords = {spectral geometry; isospectral deformation; simply connected Riemannian manifold},
language = {eng},
number = {1},
pages = {287-308},
publisher = {Princeton University, Mathematics Department, Princeton, NJ; Mathematical Sciences Publishers, Berkeley},
title = {Continuous families of isospectral metrics on simply connected manifolds.},
url = {http://eudml.org/doc/121075},
volume = {149},
year = {1999},
}

TY - JOUR
AU - Schueth, Dorothee
TI - Continuous families of isospectral metrics on simply connected manifolds.
JO - Annals of Mathematics. Second Series
PY - 1999
PB - Princeton University, Mathematics Department, Princeton, NJ; Mathematical Sciences Publishers, Berkeley
VL - 149
IS - 1
SP - 287
EP - 308
LA - eng
KW - spectral geometry; isospectral deformation; simply connected Riemannian manifold
UR - http://eudml.org/doc/121075
ER -

NotesEmbed ?

top

You must be logged in to post comments.